| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 05-sep-2018 with the following findings: during investigation, the pump powered up to a blank display.The display was cracked.The pump powered up to a blank display due to a damaged organic light emitting diode.The complaint of a dim display was unable to be confirmed.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a display (dim/fading/color spectrum) issue.There was no indication that the device caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.